Alert archive / Colorado / River Flood Warnings in 2019

River Flood Warning 5, NWS Pueblo, CO

June 15, 2019Pueblo County, Colorado

NWS Pueblo, CO issued this river flood warning at Jun 15, 2019, 6:17 AM MDT for Pueblo County, Colorado. It was in force for 21 days.

The area

The outline as issued.

The facts

Issued
Jun 15, 2019, 6:17 AM MDT (12:17 UTC)
Expired
Jul 6, 2019, 6:17 AM MDT
In force
21 days
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
Minor

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 27 km from the middle of the area, began a volume at 12:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River near Avondale (ADLC2).

Action stage
6 ft
Minor stage
7 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07109500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

141 
WGUS45 KPUB 151217
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Pueblo Co
617 AM MDT Sat Jun 15 2019

...The National Weather Service in Pueblo has issued a Flood Warning 
for the following rivers in Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

.Accelerated melting of the abundant high mountain snowpack has caused the Arkansas River near Avondale to go above flood stage early this morning. Fast and high flows can be expected through today before going back below flood stage through the day Sunday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC101-160018-
/O.NEW.KPUB.FL.W.0005.190615T1217Z-000000T0000Z/
/ADLC2.1.SM.190615T0557Z.190615T1115Z.000000T0000Z.UU/
617 AM MDT Sat Jun 15 2019

The National Weather Service in Pueblo has issued a 

* Flood Warning for 
  The Arkansas River Near Avondale.
* until further notice.
* At  6:00 AM Saturday the stage was 7.1 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain near 7.1 feet.
* Impact...At 7.0 feet...Minor Flood. Minor lowland flooding occurs 
  near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$
7 follow-up statements
044 
WGUS85 KPUB 151457
FLSPUB
Flood Statement
National Weather Service Pueblo Co
857 AM MDT Sat Jun 15 2019

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River At Canon City affecting Fremont County.

  Arkansas River Near Avondale affecting Pueblo County.

.Additional snowmelt across the high country will continue to bring high 
flows and minor flooding to the Arkansas River at Canon City and near 
Avondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC043-160257-
/O.EXT.KPUB.FL.W.0003.190615T1800Z-190617T1800Z/
/CNCC2.1.SM.190615T1800Z.190616T1800Z.190617T0600Z.UU/
857 AM MDT Sat Jun 15 2019

The Flood Warning continues for
  The Arkansas River At Canon City.
* from this afternoon to Monday afternoon...Or until the warning is 
  cancelled.
* At  8:15 AM Saturday the stage was 10.0 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this afternoon and 
  continue to rise to near 10.1 feet by early tomorrow afternoon.the 
  river will fall below flood stage by after midnight Monday morning.
* Impact...At 10.0 feet...Minor flood. Minor overbank flow occurs into
  low lying areas along river. Water overtops screens at Canon City 
  water supply intake.

&&

LAT...LON 3847 10527 3845 10516 3843 10507 3835 10506
      3838 10516 3840 10527       

$$

COC101-160257-
/O.EXT.KPUB.FL.W.0005.000000T0000Z-190618T0600Z/
/ADLC2.1.SM.190615T0557Z.190615T1115Z.190617T1800Z.UU/
857 AM MDT Sat Jun 15 2019

The Flood Warning continues for
  The Arkansas River Near Avondale.
* until late Monday night...Or until the warning is cancelled.
* At  8:30 AM Saturday the stage was 7.1 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Monday afternoon.
* Impact...At 7.0 feet...Minor Flood. Minor lowland flooding occurs 
  near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$
005 
WGUS85 KPUB 152106
FLSPUB
Flood Statement
National Weather Service Pueblo Co
306 PM MDT Sat Jun 15 2019

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River At Canon City affecting Fremont County.

  Arkansas River Near Avondale affecting Pueblo County.

Rapid snowmelt across the high country will continue to bring high 
flows and minor flooding the Arkansas River at Canon City and 
Avondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC043-160905-
/O.EXT.KPUB.FL.W.0003.000000T0000Z-190617T0600Z/
/CNCC2.1.SM.190615T1500Z.190615T2015Z.190616T1800Z.UU/
306 PM MDT Sat Jun 15 2019

The Flood Warning continues for
  The Arkansas River At Canon City.
* until late Sunday night...Or until the warning is cancelled.
* At  2:15 PM Saturday the stage was 10.1 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  early tomorrow afternoon.
* Impact...At 10.0 feet...Minor flood. Minor overbank flow occurs into
  low lying areas along river. Water overtops screens at Canon City 
  water supply intake.

&&

LAT...LON 3847 10527 3845 10516 3843 10507 3835 10506
      3838 10516 3840 10527       

$$

COC101-160905-
/O.EXT.KPUB.FL.W.0005.000000T0000Z-000000T0000Z/
/ADLC2.1.SM.190615T0557Z.190616T0000Z.000000T0000Z.UU/
306 PM MDT Sat Jun 15 2019

The Flood Warning continues for
  The Arkansas River Near Avondale.
* until further notice...Or until the warning is cancelled.
* At  2:45 PM Saturday the stage was 7.1 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 7.2 feet by after
  midnight tonight then begin falling.
* Impact...At 7.0 feet...Minor Flood. Minor lowland flooding occurs 
  near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$
597 
WGUS85 KPUB 160044
FLSPUB
Flood Statement
National Weather Service Pueblo Co
644 PM MDT Sat Jun 15 2019

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River At Canon City affecting Fremont County.

  Arkansas River Near Avondale affecting Pueblo County.

Rapid snowmelt across the high country will keep flows running high 
with minor flooding expected along the Arkansas River at Canon City 
and Avondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC043-161243-
/O.CON.KPUB.FL.W.0003.000000T0000Z-190617T0600Z/
/CNCC2.1.SM.190615T1500Z.190615T2315Z.190616T1800Z.UU/
644 PM MDT Sat Jun 15 2019

The Flood Warning continues for
  The Arkansas River At Canon City.
* until late Sunday night...Or until the warning is cancelled.
* At  6:15 PM Saturday the stage was 10.1 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  early tomorrow afternoon.
* Impact...At 10.0 feet...Minor flood. Minor overbank flow occurs into
  low lying areas along river. Water overtops screens at Canon City 
  water supply intake.

&&

LAT...LON 3847 10527 3845 10516 3843 10507 3835 10506
      3838 10516 3840 10527       

$$

COC101-161243-
/O.CON.KPUB.FL.W.0005.000000T0000Z-000000T0000Z/
/ADLC2.1.SM.190615T0557Z.190616T0015Z.000000T0000Z.UU/
644 PM MDT Sat Jun 15 2019

The Flood Warning continues for
  The Arkansas River Near Avondale.
* until further notice...Or until the warning is cancelled.
* At  6:30 PM Saturday the stage was 7.2 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 7.2 feet by after
  midnight tonight then begin falling.
* Impact...At 7.0 feet...Minor Flood. Minor lowland flooding occurs 
  near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$
225 
WGUS85 KPUB 161500
FLSPUB
Flood Statement
National Weather Service Pueblo Co
900 AM MDT Sun Jun 16 2019

...The Flood Warning is cancelled for the following rivers in 
Colorado...

  Arkansas River At Canon City affecting Fremont County.

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

.Snowmelt flooding continues in the Arkansas River at Avondale.
The stage height has decreased below flood stage for the Arkansas
River at Canon City, therefore the Flood Warning has been cancelled.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC101-170301-
/O.CON.KPUB.FL.W.0005.000000T0000Z-000000T0000Z/
/ADLC2.1.SM.190615T0557Z.190616T1330Z.000000T0000Z.UU/
900 AM MDT Sun Jun 16 2019

The Flood Warning continues for
  The Arkansas River Near Avondale.
* until further notice...Or until the warning is cancelled.
* At  8:45 AM Sunday the stage was 7.4 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain near 7.4 feet.
* Impact...At 7.0 feet...Minor Flood. Minor lowland flooding occurs 
  near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$

COC043-161530-
/O.CAN.KPUB.FL.W.0003.000000T0000Z-190617T0600Z/
/CNCC2.1.SM.190615T1500Z.190615T2315Z.190616T0500Z.UU/
900 AM MDT Sun Jun 16 2019

The Flood Warning is cancelled for
  The Arkansas River At Canon City.
* At  8:15 AM Sunday the stage was 9.9 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at 11:00 PM Saturday.
* Forecast...The river will continue to fall to 9.8 feet by 
  midmorning tomorrow.
* Impact...At 8.0 feet...The river is bankfull.

&&

LAT...LON 3847 10527 3845 10516 3843 10507 3835 10506
      3838 10516 3840 10527       

$$
299 
WGUS85 KPUB 170145
FLSPUB
Flood Statement
National Weather Service Pueblo Co
745 PM MDT Sun Jun 16 2019

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

Snowmelt in the high country...releases from the Pueblo Reservoir 
and recent heavy rains will keep river levels running high along the 
Arkasnas River at Avondale...with minor flooding expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC101-171343-
/O.CON.KPUB.FL.W.0005.000000T0000Z-000000T0000Z/
/ADLC2.1.SM.190615T0557Z.190616T1545Z.000000T0000Z.UU/
745 PM MDT Sun Jun 16 2019

The Flood Warning continues for
  The Arkansas River Near Avondale.
* until further notice...Or until the warning is cancelled.
* At  7:30 PM Sunday the stage was 7.4 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain near 7.4 feet.
* Impact...At 7.0 feet...Minor Flood. Minor lowland flooding occurs 
  near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$
883 
WGUS85 KPUB 171439
FLSPUB
Flood Statement
National Weather Service Pueblo Co
839 AM MDT Mon Jun 17 2019

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

.Snowmelt in the high country...releases from the Pueblo Reservoir 
and recent heavy rains will keep river levels running high along the 
Arkasnas River at Avondale...with minor flooding expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC101-180238-
/O.CON.KPUB.FL.W.0005.000000T0000Z-000000T0000Z/
/ADLC2.1.SM.190615T0557Z.190618T0000Z.000000T0000Z.UU/
839 AM MDT Mon Jun 17 2019

The Flood Warning continues for
  The Arkansas River Near Avondale.
* until further notice...Or until the warning is cancelled.
* At  8:15 AM Monday the stage was 7.5 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 7.8 feet by early
  this evening then begin falling.
* Impact...At 7.0 feet...Minor Flood. Minor lowland flooding occurs 
  near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$
616 
WGUS85 KPUB 171925
FLSPUB
Flood Statement
National Weather Service Pueblo Co
125 PM MDT Mon Jun 17 2019

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

.Flows along the Arkansas River at Avondale are going to drop but 
will remain above flood stage until sometime this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC101-180725-
/O.EXT.KPUB.FL.W.0005.000000T0000Z-190618T1800Z/
/ADLC2.1.SM.190615T0557Z.190617T1900Z.190618T0600Z.UU/
125 PM MDT Mon Jun 17 2019

The Flood Warning continues for
  The Arkansas River Near Avondale.
* until Tuesday afternoon...Or until the warning is cancelled.
* At  1:00 PM Monday the stage was 7.6 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  after midnight tonight.
* Impact...At 7.0 feet...Minor Flood. Minor lowland flooding occurs 
  near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$

AJA

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Jun 15, 4:55 AM MDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jun 15, 4:55 AM MDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
455 AM MDT Sat Jun 15 2019

.SHORT TERM...(Today and tonight)
Issued at 339 AM MDT Sat Jun 15 2019

...Increasing Coverage of Storms Today...
...Locally Heavy Rainfall Possible...

Current water vapor imagery and upper air analysis is indicating
modest west to southwest flow aloft across the region this morning,
with a broad upper trough digging across the Rockies.

Today and Tonight...Models continue to indicate the broad upper
trough will dig across the Rockies today and then lift out into the
High Plains later tonight. This leads to lowering pressures in the
lee of the Rockies and allows for a weak front, and resurgence of
low level moisture, to back across the southeast Plains later this
morning, with dew points in the mid 40s to mid 50s expected across
the Plains into the afternoon.

With the moisture in place, along with steep lapse rates and uvv
associated with the passing system, scattered to numerous showers
and thunderstorms are expected to develop across the higher terrain
later this morning. Showers and storms will continue develop and
spread east across the immediate adjacent plains through the
afternoon and then looks to congeal into an MCS across the far
southeast Plains this evening which rolls into southwest Kansas
overnight, though there remains some differences on the exact
location of this MCS.

With the moisture in place, locally heavy rainfall can be expected
with storms today, especially across the lower eastern slopes and
the southeast Plains. This will lead to the potential for flash
flooding, especially if this heavy rain falls on the newer burn
areas of the Spring, Junkins and Hayden Pass burn scars, with the
flash flood watch for these areas still looking good for this
afternoon and early evening. As for the potential for severe
weather, SPC Day 1 Outlook has portions of Baca County in a slight
risk, with areas south of the Highway 50 Corridor in a marginal
risk. With northeasterly winds behind the passing frontal boundary
and the modest southwest flow aloft, there could be enough shear to
support a few marginally severe storms, with hail up to inch in
diameter the main severe threat.

With the expected convection and upslope flow, temperatures today
look to be 5-10 degrees cooler than yesterday, with highs in the mid
70s to mid 80s expected across the lower elevations, and in the 50s
and 60s across the higher terrain. Lows tonight will be in the 40s
and 50s areawide, with 30s at the peaks. The cooler temperatures
also looks to slow the melting of the high mountain snowpack,
however, will keep current snowmelt flood warnings and watches in
place, and continue to monitor the latest river stages and trends in
the stages.

.LONG TERM...(Sunday through Friday)
Issued at 339 AM MDT Sat Jun 15 2019

Subsidence behind departing trough/mid level low and post-MCS
stable cold pool on the plains may tend to limit convective
strength and coverage on Sun, especially east of the mountains.
Farther west, air mass back over the higher terrain will
destabilize enough for fairly widespread thunderstorms by
afternoon, and a few weakening showers/storms will drift across
the plains in the evening, though better forcing may be in nern
CO near the nose of developing low level jet. Overall, heavy rain
and severe threats will be less than Sat given weaker
instability/shear, though still a risk of some burn scar flooding
over the eastern mountains from afternoon into early evening. Max
temps on Sat will drift downward from Saturday's numbers with
moisture and residual surface cold pool, and even usually warm
lower Ark Valley will struggle to make it to 80f.

Stronger mid level flow begins to develop on Mon ahead of next
trough dropping to the wrn US, while surface moisture/instability
increase on the plains as low level winds become s-sely by
afternoon in response to falling pressure over ern CO. Would
expect an boost in thunderstorm strength and coverage Mon
afternoon/evening in response, though severe chance still looks on
the low side given 0-6km shear remains around 30 kts. Will again
have to watch area burn scars for flooding, while at least a low
threat of flash flooding develops on the ern plains as surface
dewpoints climb toward 60f near the KS border. Upper trough then
slides across the area on Tue, bringing another round of showers
and thunderstorms to most locations. Should see rather widespread
coverage of storms given stronger forcing, though with surface
flow taking on a wly component over the area by afternoon, storm
strength may be somewhat limited. Max temps both Mon/Tue will
continue to be held back by clouds/precip, with readings within a
few degf of Sunday's numbers.

After Tuesday, wly flow aloft strengthens enough to push most low
and mid level moisture east of the area, with only some weak
residual convection lingering over the mountains. After several
cool days Sat-Tue, temps will warm back up toward seasonal
averages Wed-Fri. Both ECMWF and GFS then have a cold front
moving through the area late Fri/early Sat, bringing an increase
in thunderstorm chances to at least the eastern mountains and
plains next weekend.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 339 AM MDT Sat Jun 15 2019

VFR conditions expected at COS, PUB and ALS through 18Z Saturday.
From 18Z Sat through 03Z Sun, scattered to numerous showers and
thunderstorms developing across the higher terrain will spread
east across the immediate adjacent plains and eventually develop
into an MCS across the far southeast Plains through the evening
hours. Storms will have the potential to produce MVFR and brief
local IFR conditions, with locally heavy rainfall possible. Best
chances of storms moving across the terminals will be at COS and PUB
through the late afternoon and early evening, with clearing skies
and VFR conditions expected aft 03Z Sun.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Monday afternoon for COZ065>068-070-071.

Flash Flood Watch from 2 PM MDT this afternoon through this
evening for COZ072-074-077>079-087.

&&

SHORT TERM...MW
LONG TERM...PETERSEN
AVIATION...MW
Hazardous weather outlook, Jun 15, 5:36 AM MDT, 41 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
536 AM MDT Sat Jun 15 2019

COZ058>089-093>099-161145-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
536 AM MDT Sat Jun 15 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Scattered to numerous showers and thunderstorms are expected to
develop across the higher terrain through the late morning and
afternoon, with storms spreading east across the immediate adjacent
plains this afternoon which will continue out across the far
southeast Plains late this afternoon and evening. Locally heavy
rainfall will be possible today, especially across the lower eastern
slopes of the southern mountains and the southeast Plains. This will
lead to the potential for flash flooding, especially if the heavy
rain falls across the newer burn areas of the Spring, Junkins and
Hayden Pass burn scars. Other storm threats today will be frequent
cloud to ground lighting, gusty outflow winds up to 45 mph and small
hail. However, one or two strong to severe storms will be possible
across the far southeast Plains, with hail to near 1 inch in
diameter and wind gusts to near 60 mph possible.

Fast and high flows in area creeks, streams and rivers will continue
across the area today, with the potential for flooding, especially
in the southwest mountains, portions of the San Luis Valley, and
along the Upper Arkansas River Valley, generally west of the Pueblo
Reservoir.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Scattered to numerous thunderstorms are expected across the area
from Sunday into Tuesday, with the greatest chance for storms
over the eastern mountains. Lightning, small hail and gusty
outflow winds will be possible with any thunderstorm through the
weekend and into early next week. Heavy rainfall and flash
flooding will also be possible each day across the entire region,
with the greatest risk across the eastern mountain burn scars.

.SPOTTER INFORMATION STATEMENT...

Conditions that meet reporting criteria for spotters will be
possible across the southeast Plains this afternoon and evening, and
in the southwest mountains, portions of the San Luis Valley and the
Upper Arkansas River Valley through tonight.

23/10

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 6:32 PM MDTSpecial Weather StatementPUBBaca28 min
Jun 15, 11:04 AM MDTSpecial Weather StatementPUBSaguache41 min
Jun 15, 11:06 AM MDTSpecial Weather StatementPUBSaguache39 min
Jun 15, 11:22 AM MDTAreal Flood AdvisoryPUBCuster, Pueblo113 min
Jun 15, 12:07 PM MDTAreal Flood AdvisoryPUBCuster, Fremont, Saguache113 min
Jun 15, 12:15 PM MDTFlash Flood WarningPUBCuster3 hr
Jun 15, 12:22 PM MDTSpecial Weather StatementPUBSaguache23 min
Jun 15, 12:44 PM MDTSpecial Weather StatementPUBTeller31 min
Jun 15, 1:07 PM MDTSpecial Weather StatementPUBHuerfano38 min
Jun 15, 1:21 PM MDTSevere Thunderstorm WarningPUBLas Animas24 min
Jun 15, 1:29 PM MDTAreal Flood AdvisoryPUBHuerfano109 min
Jun 15, 1:29 PM MDTSpecial Weather StatementPUBEl Paso46 min
Jun 15, 1:38 PM MDTSpecial Weather StatementPUBEl Paso52 min
Jun 15, 1:49 PM MDTSpecial Weather StatementPUBLas Animas41 min
Jun 15, 2:09 PM MDTAreal Flood AdvisoryPUBHuerfano67 min
Jun 15, 2:13 PM MDTSpecial Weather StatementPUBEl Paso47 min
Jun 15, 2:14 PM MDTSpecial Weather StatementPUBFremont31 min
Jun 15, 2:23 PM MDTSpecial Weather StatementPUBHuerfano37 min
Jun 15, 2:32 PM MDTSpecial Weather StatementPUBLas Animas43 min
Jun 15, 3:00 PM MDTSpecial Weather StatementPUBCrowley45 min
Jun 15, 3:01 PM MDTSpecial Weather StatementPUBHuerfano44 min
Jun 15, 3:25 PM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo35 min
Jun 15, 3:32 PM MDTSpecial Weather StatementPUBHuerfano43 min
Jun 15, 3:42 PM MDTSpecial Weather StatementPUBPueblo48 min
Jun 15, 3:56 PM MDTSpecial Weather StatementPUBCrowley49 min
Jun 15, 4:06 PM MDTSpecial Weather StatementPUBLas Animas24 min
Jun 15, 4:40 PM MDTSpecial Weather StatementPUBOtero35 min
Jun 15, 4:47 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero28 min
Jun 15, 5:13 PM MDTSpecial Weather StatementPUBBent47 min
Jun 15, 5:53 PM MDTSpecial Weather StatementPUBBent, Kiowa52 min

Nearby

River Flood Warnings in Colorado, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.